# SDR AALA202407157642

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 40,811 hours, 17,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTS EMERGENCY LIGHTS ILLUMINATE WHEN AIRCRAFT ON GROUND SERVICE BUSS. FOUND EMERGENCY TOGGLE SWITCH OVERHEAD PANEL NEEDS REPLACEMENT. REMOVED AND REPLACED P5 EMERGENCY TOGGLE SWITCH, PER SWPM 20-83-11. ALSO PERFORMED EMERGENCY LIGHT OPERATIONAL CHECK, PER AMM 33-51-00.
